Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 34, NWS Amarillo, TX

April 21, 2017Lipscomb County, Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 21, 2017, 4:34 AM CDT for Lipscomb County, Texas; Beaver County, Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 4:34 AM CDT (09:34 UTC)
Expired
Apr 21, 2017, 5:30 AM CDT
In force
56 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Beaver County, OK, Lipscomb County, TX

The radar

The Dodge City radar (KDDC), 115 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 4:56 AM CDTHAIL 11 Wnw Follett, TXLATE REPORT...TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:20 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2707 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

859 
WUUS54 KAMA 210934
SVRAMA
OKC007-TXC295-211030-
/O.NEW.KAMA.SV.W.0034.170421T0934Z-170421T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
434 AM CDT FRI APR 21 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Eastern Beaver County in the Panhandle of Oklahoma...
  Northwestern Lipscomb County in the Panhandle of Texas...

* Until 530 AM CDT

* At 433 AM CDT, a severe thunderstorm was located over Darrouzett,
  or 14 miles north of Lipscomb, moving northeast at 35 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Follett, Darrouzett, Gate, Knowles and Slapout. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3697 10000 3650 10001 3633 10023 3640 10043
      3700 10031 3700 10008
TIME...MOT...LOC 0933Z 203DEG 29KT 3645 10030 

HAIL...1.25IN
WIND...<50MPH
 
$$

Schneider
2 follow-up statements
342 
WWUS54 KAMA 211001
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
501 AM CDT FRI APR 21 2017

OKC007-TXC295-211030-
/O.CON.KAMA.SV.W.0034.000000T0000Z-170421T1030Z/
Beaver OK-Lipscomb TX-
501 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN BEAVER AND NORTH CENTRAL LIPSCOMB COUNTIES...

At 501 AM CDT, a severe thunderstorm was located 4 miles northwest of
Slapout, or 16 miles west of Laverne, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Follett, Darrouzett, Gate, Knowles and Slapout. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3697 10000 3650 10001 3637 10017 3643 10042
      3700 10031 3700 10008
TIME...MOT...LOC 1001Z 203DEG 29KT 3666 10019 

HAIL...1.50IN
WIND...<50MPH
 
$$

14
520 
WWUS54 KAMA 211012
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
512 AM CDT FRI APR 21 2017

OKC007-TXC295-211030-
/O.CON.KAMA.SV.W.0034.000000T0000Z-170421T1030Z/
Beaver OK-Lipscomb TX-
512 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN BEAVER AND NORTH CENTRAL LIPSCOMB COUNTIES...

At 512 AM CDT, a severe thunderstorm was located 8 miles southwest of
Gate, or 13 miles west of Laverne, moving northeast at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Follett, Gate, Knowles and Slapout. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3697 10000 3650 10001 3637 10017 3640 10029
      3666 10037 3700 10031 3700 10008
TIME...MOT...LOC 1012Z 203DEG 29KT 3675 10014 

HAIL...1.00IN
WIND...<50MPH
 
$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:55 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 21, 1:55 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
155 AM CDT Fri Apr 21 2017

.SHORT TERM...Today through Sunday Night...

Main focus in the near term remains the severe weather potential
across the Panhandles overnight into the better part of the
daylight hours. We are currently under a lull in convective
activity as the frontal boundary was a little too far south for
developing convection to sustain itself as it moved into the
southern and eastern Texas Panhandles. Convection in this area has
since moved into northern Texas and well into western Oklahoma.

Our focus now turns to the potential development, depicted in short-
range models, over the eastern New Mexico Plains around the 8Z to 9Z
hour. The combination of orographic lift from east to east-southeast
surface flow, and a shortwave embedded in the longwave trough axis
currently located over north-central New Mexico via water vapor
imagery. Forecast models show development to start in the Mosquero
to Tucumcari area before moving eastward into the western
Panhandles. While we are still fairly capped at the surface across
the Panhandles, the convection is expected to be elevated as it
moves into the area. This will limit severe wind potential, and keep
the severe threat limited to hail up to the size of half dollars as
has been mentioned over the past few days. Forecast soundings show
MUCAPE ranging from 500-1500 J/kg within the elevated mix layer
throughout the overnight hours and maximizing near the 12Z hour.
Wind shear in this elevated unstable layer are mainly speed shear
with very little turning with height. This will likely cause any
initial discrete storms to shift to a more linear mode with time and
eastward progression. By sunrise, we will likely be looking at a
line of convection moving across the northern and central zones
(possibly reaching as far south as Amarillo). Once the initial line
moves into western Oklahoma by 15Z at the latest, we could be
looking at a round of fairly disorganized convection into the early
afternoon while also seeing convection clearing the southwest. Some
CAMs have trended towards a secondary round of discrete storms as
our next cold front starts to move southwards. There is some doubt
with this rounds as the initiation areas will have been worked over
fairly well by earlier convection.

As mentioned above, we will see our next cold front impact the
Panhandles this evening. While there is a small chance for a re-
ignition of convection, the primary impact of the cold front will be
in the form of brief but strong post frontal winds. The area likely
to see these stronger winds will be across the western and
southwestern Texas Panhandle. The orientation of the front will be
favorable for a barrier jet to help push the cold front much faster
than forecast. This could result in brief wind speeds in the 30 to 35
mph with gusts to near 50 mph. These would be short lived and we
will likely see the strong winds/wind gusts diminish within an hour
or two of the frontal passage. These strong overnight winds and
cloudy skies will prevent frost conditions across the northwest
tonight into Saturday morning.

Saturday will be fairly cool with high temperatures in the upper 50s
to lower 60s as skies clear throughout the day. Winds will also be
on the decrease throughout the day before dropping below 10 mph
overnight. A late season frost is expected Saturday night into
Sunday morning due to light winds, clear skies, and temperatures
dropping into the 33 to 36 degree range across the northern and
central zones. This will give us a cool start Sunday morning before
we see temperatures quickly rebound into the upper 60s to mid 70s.

&&

.LONG TERM...Monday through Thursday night...
Progressive westerly flow aloft as high pressure begins to become
suppressed by low amplitude longwave trough to the north. As a
disturbance moves through upstream over the Pacific Northwest on
Wednesday the trough will begin to deepen to the west of the
Panhandles allowing for southwest flow to return to the area.
Ahead of the disturbance ample moisture along the frontal boundary
to the north will possibly clip the northern Panhandles as early
as Tuesday night.

As the trough begins to deepen to the west, increased moisture
advection is expected over the forecast area, thusly slight chance
pops will continue mainly for the northern areas of the
Panhandles through Wednesday.

By Thursday models diverge a bit with various solutions. The GFS
has a closed low centered over the four corners region with strong
southerly flow over the region, which will also provide a better
chance for showers/storms Thursday evening. The GFS has this
system slowly progressing eastward through the weekend, allowing
for lingering showers/storms to continue.

ECMWF solution is much quicker and has the disturbance moving
through as a shortwave on Wednesday night, with a dry westerly
flow behind it, shutting down the chances for precipitation by
Thursday.

So right now there is some uncertainty in the extended, but it
does look like there is at least a slight chance that we could see
some showers/storms return to the area mid next week.

Overall, temperatures will still be above normal, mid 70s to mid
80s for the extended. Winds will be standard ranging from 10-20mph
on most days.

Weber

&&

.AVIATION...06Z TAF Cycle

VFR conditions will quickly become MVFR to IFR and LIFR at all
three TAF sites after 07Z to 09Z Friday. Showers and thunderstorms
will increase and impact the three TAF sites mainly between 08Z
and 17Z to 18Z Friday. VFR conditions are expected to briefly
return at the Amarillo and Dalhart TAF sites after 16Z to 20Z
Friday, however MVFR ceilings are expected again after 02Z to 04Z
Saturday. MVFR ceilings are expected at the Guymon TAF site after
19Z Friday to 06Z Saturday. East and southeast winds 5 to 15 knots
will shift to the northwest and north and increase to 20 to 30
knots with gusts to around 35 knots after a cold front moves
through between 16Z and 20Z Friday.

Schneider

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                72  40  60  37  69 /  20   5   0   0   0
Beaver OK                  54  39  60  35  71 /  70  20   0   0   0
Boise City OK              61  37  57  35  72 /  40  10   5   0   0
Borger TX                  68  41  62  40  72 /  30   5   0   0   0
Boys Ranch TX              73  40  62  37  73 /  20   5   0   0   0
Canyon TX                  75  40  61  38  69 /  20   5   0   0   0
Clarendon TX               73  41  62  37  67 /  20   5   0   0   0
Dalhart TX                 68  38  60  36  73 /  20   5   0   0   0
Guymon OK                  57  38  59  37  73 /  60  10   5   0   0
Hereford TX                77  40  62  38  71 /  10   5   0   0   0
Lipscomb TX                58  40  60  37  69 /  60  10   0   0   0
Pampa TX                   67  39  59  37  68 /  40  10   0   0   0
Shamrock TX                69  43  62  39  69 /  40  10   0   0   0
Wellington TX              74  44  64  40  69 /  30  10   0   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

14/89/11
Hazardous weather outlook, Apr 21, 2:41 AM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
241 AM CDT Fri Apr 21 2017

OKZ001>003-TXZ001>020-212100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
241 AM CDT Fri Apr 21 2017

Severe Thunderstorm Watch until 5AM for southeast Texas Panhandle

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Thunderstorms expected this morning through early Friday
afternoon. Some of these storms could become strong to marginally
severe with the main threat being hail up to the size of
quarters.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Late Saturday night there will be the potential for a late season
frost as temperatures get down around 33 to 36 degrees under
clear skies and light winds across the Oklahoma and northern Texas
Panhandles. Any sensitive vegetation may be susceptible to
damage.

Elevated fire weather conditions may be possible across the
central and western part of the Panhandles Monday and Tuesday due
to breezy winds and low relative humidities.

Showers and thunderstorms possible Tuesday night through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Apr 21, 2:46 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Amarillo TX
246 AM CDT FRI APR 21 2017

TXZ001-002-006-210845-
Hartley TX-Sherman TX-Dallam TX-
246 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN...
SOUTHEASTERN DALLAM AND NORTHWESTERN HARTLEY COUNTIES UNTIL 345 AM
CDT...

At 246 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Romero, or 14 miles east of Amistad, moving northeast
at 45 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Dalhart and Conlen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3579 10292 3596 10302 3638 10215 3614 10200
TIME...MOT...LOC 0746Z 242DEG 39KT 3592 10290

Schneider
Local storm report, Apr 21, 3:30 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
330 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             DALHART                 36.06N 102.52W
04/21/2017  E1.00 INCH       HARTLEY            TX   LAW ENFORCEMENT

            SHERIFFS OFFICE IN DALHART REPORTED HAIL UP TO THE SIZE
            OF QUARTERS WITH THE FIRST WAVE OF THE STORM.

&&

EVENT NUMBER AMA1700353

WEBER
Special weather statement, Apr 21, 4:14 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Amarillo TX
414 AM CDT FRI APR 21 2017

OKZ002-TXZ002-003-211015-
Texas OK-Sherman TX-Hansford TX-
414 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...NORTHERN
HANSFORD AND SOUTHEASTERN SHERMAN COUNTIES UNTIL 515 AM CDT...

At 414 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Sunray, or 21 miles east of Stratford, moving
northeast at 40 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Hardesty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3658 10095 3653 10095 3650 10101 3650 10108
      3645 10109 3610 10170 3624 10184 3676 10113
TIME...MOT...LOC 0914Z 230DEG 36KT 3622 10171

Schneider
Special weather statement, Apr 21, 4:18 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
418 AM CDT FRI APR 21 2017

TXZ006-011-211015-
Hartley TX-Oldham TX-
418 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OLDHAM AND
SOUTHEASTERN HARTLEY COUNTIES UNTIL 515 AM CDT...

At 418 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Romero, or 16 miles east of Nara Visa, moving
northeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Hartley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until noon CDT for the
Panhandle of Texas.

LAT...LON 3553 10280 3567 10294 3602 10251 3581 10230
TIME...MOT...LOC 0918Z 229DEG 19KT 3565 10280

Schneider
Special weather statement, Apr 21, 4:19 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
419 AM CDT FRI APR 21 2017

TXZ003-004-008-009-211015-
Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
419 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUTCHINSON...SOUTHEASTERN
HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES
UNTIL 515 AM CDT...

At 419 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sanford, or 9 miles northwest of Borger, moving northeast at 40 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Borger, Spearman, Stinnett, Sanford and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
the Panhandle of Texas. A severe thunderstorm watch also remains in
effect until noon CDT for the Panhandle of Texas.

LAT...LON 3615 10087 3562 10149 3562 10153 3570 10162
      3579 10162 3633 10112
TIME...MOT...LOC 0919Z 220DEG 34KT 3574 10154

Schneider
Special weather statement, Apr 21, 4:20 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
420 AM CDT FRI APR 21 2017

OKZ003-TXZ004-005-009-211015-
Beaver OK-Ochiltree TX-Roberts TX-Lipscomb TX-
420 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BEAVER...
NORTHWESTERN LIPSCOMB...NORTHWESTERN ROBERTS AND CENTRAL OCHILTREE
COUNTIES UNTIL 515 AM CDT...

At 420 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Spearman, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Perryton and Booker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
the Panhandle of Texas. A severe thunderstorm watch also remains in
effect until noon CDT for the Panhandle of Oklahoma...and the
Panhandle of Texas.

LAT...LON 3597 10097 3606 10109 3616 10109 3667 10060
      3650 10034
TIME...MOT...LOC 0920Z 220DEG 33KT 3610 10100

Schneider

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 10:23 PM CDTSpecial Weather StatementAMAWheeler37 min
Apr 21, 2:38 AM CDTSpecial Weather StatementAMADallam67 min
Apr 21, 2:46 AM CDTSpecial Weather StatementAMADallam59 min
Apr 21, 3:00 AM CDTSevere Thunderstorm WarningAMADallam, Hartley, Sherman60 min
Apr 21, 3:37 AM CDTAreal Flood AdvisoryAMADallam, Hartley3 hr
Apr 21, 3:48 AM CDTSevere Thunderstorm WarningAMAHansford, Hartley, Hutchinson, Moore, Sherman57 min
Apr 21, 4:14 AM CDTSpecial Weather StatementAMAHansford61 min
Apr 21, 4:16 AM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree59 min
Apr 21, 4:16 AM CDTSevere Thunderstorm WarningAMALipscomb19 min
Apr 21, 4:18 AM CDTSpecial Weather StatementAMAHartley57 min
Apr 21, 4:19 AM CDTSpecial Weather StatementAMAHutchinson56 min
Apr 21, 4:20 AM CDTSpecial Weather StatementAMAOchiltree55 min
Apr 21, 4:29 AM CDTSevere Thunderstorm WarningAMAHutchinson, Moore61 min
Apr 21, 4:40 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts80 min
Apr 21, 4:55 AM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter65 min
Apr 21, 5:05 AM CDTSpecial Weather StatementAMAMoore25 min
Apr 21, 5:07 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts53 min
Apr 21, 5:26 AM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts34 min
Apr 21, 5:30 AM CDTSpecial Weather StatementAMAHansford, Moore, Sherman30 min
Apr 21, 5:33 AM CDTSpecial Weather StatementAMAHartley27 min
Apr 21, 5:53 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Roberts41 min
Apr 21, 5:55 AM CDTSpecial Weather StatementAMAHutchinson35 min
Apr 21, 6:11 AM CDTSpecial Weather StatementAMAHemphill49 min
Apr 21, 6:35 AM CDTSpecial Weather StatementAMARoberts25 min
Apr 21, 7:22 AM CDTSpecial Weather StatementAMAOchiltree38 min
Apr 21, 1:10 AM CDTSpecial Weather StatementAMACimarron65 min
Apr 21, 1:55 AM CDTSpecial Weather StatementAMACimarron65 min
Apr 21, 2:45 AM CDTSpecial Weather StatementAMATexas60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.